By Topic

Characterization of Negabent Functions and Construction of Bent-Negabent Functions With Maximum Algebraic Degree

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Wei Su ; Inf. Security & Nat. Comput. Grid Lab., Southwest Jiaotong Univ., Chengdu, China ; Pott, A. ; Xiaohu Tang

We present necessary and sufficient conditions for a Boolean function to be a negabent function for both an even and an odd number of variables, which demonstrates the relationship between negabent functions and bent functions. By using these necessary and sufficient conditions for Boolean functions to be negabent, we obtain that the nega spectrum of a negabent function has at most four values. We determine the nega spectrum distribution of negabent functions. Further, we provide a method to construct bent-negabent functions in n variables (n even) of algebraic degree ranging from 2 to [(n)/2], which implies that the maximum algebraic degree of an n-variable bent-negabent function is equal to [(n)/2]. Thus, we answer two open problems proposed by Parker and Pott and by Stănică et al.

Published in:

Information Theory, IEEE Transactions on  (Volume:59 ,  Issue: 6 )